Alert archive / West Virginia / Flash Flood Warnings in 2013

Flash Flood Warning 32, NWS Charleston, WV

July 12, 2013Cabell County, Lincoln County, Putnam County, West Virginia

NWS Charleston, WV issued this flash flood warning at Jul 12, 2013, 7:57 PM EDT for Cabell County, Lincoln County, Putnam County, West Virginia. It was in force for 93 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2013, 7:57 PM EDT (23:57 UTC)
Expired
Jul 12, 2013, 9:30 PM EDT
In force
93 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Cabell County, WV, Lincoln County, WV, Putnam County, WV

The radar

The Charleston,WV radar (KRLX), 31 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 12.0 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2013-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2013-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
893 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

622 
WGUS51 KRLX 122357
FFWRLX
WVC011-043-079-130130-
/O.NEW.KRLX.FF.W.0032.130712T2357Z-130713T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
757 PM EDT FRI JUL 12 2013

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL CABELL COUNTY IN WEST VIRGINIA...
  NORTHWESTERN LINCOLN COUNTY IN WEST VIRGINIA...
  THIS INCLUDES THE CITY OF HAMLIN...
  SOUTHWESTERN PUTNAM COUNTY IN WEST VIRGINIA...

* UNTIL 930 PM EDT

* AT 746 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM NEAR HURRICANE...OR 10 MILES
  SOUTHWEST OF WINFIELD...MOVING SOUTHWEST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO   
SWEETLAND...WEST HAMLIN...MYRA...PALERMO AND BRANCHLAND. THE STORM 
IS MOVING PARALLEL ALONG HURRICANE CREEK...SLEEPY CREEK AND CHARLEY 
CREEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED 
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

PERSONS SHOULD STAY AWAY FROM STREAM BANKS...SWIFT FLOWING WATER AND 
CULVERTS. STAY AWAY OR BE SWEPT AWAY!

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3814 8205 3821 8227 3847 8204 3844 8197

$$

08
1 follow-up statement
133 
WGUS71 KRLX 130134
FFSRLX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
934 PM EDT FRI JUL 12 2013

WVC011-043-079-130145-
/O.EXP.KRLX.FF.W.0032.000000T0000Z-130713T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUTNAM WV-LINCOLN WV-CABELL WV-
934 PM EDT FRI JUL 12 2013

...THE FLASH FLOOD WARNING HAS EXPIRED FOR EAST CENTRAL CABELL...
NORTHWESTERN LINCOLN AND SOUTHWESTERN PUTNAM COUNTIES...

TURN AROUND DON'T DROWN. DO NOT DRIVE YOUR CAR ON FLOODED ROADWAYS.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

LAT...LON 3814 8205 3821 8227 3847 8204 3844 8197

$$

ROOT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 7:45 PM EDT, 12 minutes earlier.

Area forecast discussion, Jul 12, 7:45 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
745 PM EDT FRI JUL 12 2013

.SYNOPSIS...
UPPER LOW DRIFT WEST TONIGHT INTO SATURDAY...PULLING DEEPER
MOISTURE INTO THE AREA. SOME MOISTURE REMAINS AS A HIGH AND WARM
TEMPS SET UP FOR NEXT WEEK.

&&

.NEAR TERM /THROUGH SATURDAY/...
UPDATED POPS AND HOURLY TEMPERATURES. USED THE HRRR HI RES MODEL
PER SIMILARITIES ON RADAR IMAGES. STORMS COULD BE SEVERE NEAR
KANAWHA COUNTY. STORMS ARE MOVING SLOWLY WEST AROUND 5 MPH. THIS
WILL PRODUCE FLASH FLOODING OF CREEKS...SMALL STREAMS AND LOW
LYING AREAS ACROSS ROANE...PUTNAM AND KANAWHA COUNTY.

PREVIOUS DISCUSSION BELOW...
UPPER LOW OVER THE AREA TODAY AND TONIGHT...WITH A MOIST NE TO
EAST FLOW ACROSS THE CWA. CONVECTION FORMED OVER THE CENTRAL
MOUNTAINS THIS MORNING IN THE EASTERLY FLOW...AND HAS BEEN ONGOING
FOR MUCH OF THE DAY. POPS WILL GRADUALLY INCREASE IN COVERAGE AS
THE DAY PROGRESSES...AND AFTERNOON PEAK HEATING GETS INTO FULL
SWING. MAINTAINED HIGH CHANCE TO LIKELY POPS ACROSS THE
NORTH...WITH CHANCE TO SLIGHT CHANCE OF POPS ACROSS THE SOUTH AND
WEST. AT THIS POINT STILL NOT OVERLY CONCERNED ABOUT WATER ISSUES.
12Z RNK SOUNDING INDICATED PW VALUES AT 1.08 INCHES...AND SO FAR
PRECIPITATION FROM ANY ACTIVITY HAS BEEN GENERALLY LIGHT.

BULK OF CONVECTIVE ACTIVITY WILL TAPER OFF ACROSS THE AREA TONIGHT
WITH THE LOSS OF HEATING...BUT WILL CONTINUE TO MAINTAIN A SLIGHT
CHANCE ACROSS THE MOUNTAINS...PARTICULARLY NORTHERN MOUNTAIN ZONES.
IN ADDITION...SCATTERED CU FIELD SHOULD MOSTLY CLEAR OUT ACROSS THE
WEST AND SOUTH...BUT THINKING CLOUD COVER WILL HANG ON ACROSS THE
HIGHER TERRAIN COUNTIES OVERNIGHT.

UPPER LOW WILL BEGIN TO PUSH OFF TO THE SOUTH AND EAST LATER TONIGHT
AND ON SATURDAY...AS UPPER LEVEL RIDGE NUDGES IN FROM THE EAST. THIS
WILL LEAD TO A TREND OF WARMER TEMPERATURES...AND SOMEWHAT DRIER
WEATHER...ALTHOUGH SHOWERS AND STORMS WILL CONTINUE PARTICULARLY
DURING THE PEAK HEATING HOURS. MADE NO MAJOR CHANGES TO THE PREVIOUS
TEMPERATURE FORECAST OTHER THAN MINOR TWEAKS.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
THE UPPER LEVEL LOW WILL CONTINUE TO DRIFT SOUTH AND WEST DUE TO A
FAIRLY STRONG HIGH PRESSURE BUILDING ACROSS THE AREA FROM THE EAST.
STILL EXPECT DIURNAL SHOWERS AND THUNDERSTORM THROUGH THE PERIOD
WITH TEMPERATURE BEGINNING TO WARM.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
SUMMER PATTERN CONTINUES WITH A 598/599 MB HIGH OVER THE AREA.  EVEN
THOUGH THE FORECAST AREA HAS BEEN WET IT WON/T TAKE LONG TO DRY OUT
BEING JULY.  EXPECT WARM TEMPERATURES FOR THE FORECAST
AREA...POSSIBLE THE WARMEST TEMPERATURES SO FAR THIS SUMMER.  RAISED
AFTERNOON HIGHS AND DEW POINTS.  THERE WILL STILL BE MOISTURE AROUND
THE AREA TRAPPED UNDER THE HIGH THUS DIURNAL POPS.  THE RIDGE BEGINS
TO FLATTEN OUT ON THURSDAY AND FRIDAY AS THE NEXT FRONTAL SYSTEM
APPROACHES THE OHIO VALLEY BY FRIDAY.  TIMING WITH THE FRONT IS
STILL IFFY AS IT IS SEVEN DAYS OUT.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
IFR CONDITIONS POSSIBLE EARLY THIS EVENING UNDER STRONG STORMS
WITH PEA TO QUARTERS SIZE HAIL ALONG THEIR PATH MAINLY AT AND
NEARBY CRW. OTHER SITES LIKE CKB...AND PKB WILL EXPERIENCE MVFR
CONDITIONS UNDER LIGHT TO MODERATE RAIN. THESE CONDITIONS WILL
LAST AT LEAST THROUGH 03Z.

A BRIEF RETURN TO MAINLY VFR CONDITIONS MANY AREAS IS EXPECTED
AFTER 03Z. HOWEVER...MVFR/IFR LOW STRATUS WILL DEVELOP OVERNIGHT
PER CALM FLOW AND ABUNDANT LOW LEVEL MOISTURE. PATCHY MVFR/IFR
FOG POSSIBLE ACROSS MUCH OF LOWLANDS...PARTICULARLY IN AREAS THAT
RECEIVE RAIN DURING THE AFTERNOON AND EVENING HOURS.

THE BROAD UPPER LOW IS RESPONSIBLE FOR THE FORCING AND THE
AFTERNOON HEATING WERE RESPONSIBLE FOR THIS CONVECTION ACTIVITY.
EXPECT CONVECTION TO DIMINISH IN INTENSITY AFTER 03Z.

WIDESPREAD 1500 TO 1200 CEILINGS COULD DEVELOP DURING THE PREDAWN
HOURS. HOWEVER...THE BROAD UPPER LOW PRESSURE WILL LIKELY DRIFT
WEST...BRINGING MID TO UPPER LEVEL CLOUDS OVER THE AREA PREVENTING
FOG AND LOW CEILINGS...MAINLY ACROSS THE NORTHEAST QUADRANT OF OUR
CWA.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z SUNDAY...

FORECAST CONFIDENCE...MEDIUM.

ALTERNATE SCENARIOS: TIMING AND INTENSITY OF IFR CEILINGS OR FOG
AS WELL AS LOW CEILINGS COULD BE DIFFERENT THAN FORECAST.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                                                            SAT 07/13/13
UTC 1HRLY       00   01   02   03   04   05   06   07   08   09   10   11
EDT 1HRLY       20   21   22   23   00   01   02   03   04   05   06   07
CRW CONSISTENCY  H    H    H    H    H    M    M    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    M    M    H    H    H    H    H
BKW CONSISTENCY  H    H    M    M    M    M    M    H    H    L    L    L
EKN CONSISTENCY  H    H    H    H    H    M    M    L    L    L    L    L
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 00Z SUNDAY...
IFR IN FOG POSSIBLE SATURDAY NIGHT. BRIEF IFR IN THUNDERSTORMS OVER THE
WEEKEND.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...FB/SL
NEAR TERM...ARJ/SL
SHORT TERM...RPY
LONG TERM...FB
AVIATION...ARJ
Hazardous weather outlook, Jul 12, 1:57 PM EDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
157 PM EDT FRI JUL 12 2013

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-131800-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-
CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-
ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-
GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-
NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
157 PM EDT FRI JUL 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST
VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 12, 7:38 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
738 PM EDT FRI JUL 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     HAIL             ST. ALBANS              38.38N  81.82W
07/12/2013  E1.25 INCH       KANAWHA            WV   PUBLIC

&&

EVENT NUMBER RLX1300773

JM
Local storm report, Jul 12, 7:44 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
744 PM EDT FRI JUL 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     HAIL             CHARLESTON              38.35N  81.63W
07/12/2013  E0.88 INCH       KANAWHA            WV   PUBLIC

            DIME TO NICKEL SIZE HAIL IN DOWNTOWN CHARLESTON

&&

EVENT NUMBER RLX1300774

JM
Special weather statement, Jul 12, 7:47 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
747 PM EDT FRI JUL 12 2013

WVZ006-013-014-130015-
CABELL WV-LINCOLN WV-PUTNAM WV-
747 PM EDT FRI JUL 12 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LINCOLN...
SOUTHEASTERN CABELL AND SOUTHWESTERN PUTNAM COUNTIES...

AT 741 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF HAMLIN...MOVING SOUTHWEST AT 25 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

THIS STORM WILL BE NEAR HAMLIN AROUND 800 PM...MYRA AROUND 810 PM AND
BRANCHLAND AROUND 820 PM.

THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-64 BETWEEN MILE MARKERS
27 AND 37 IN WEST VIRGINIA.

YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

LAT...LON 3850 8209 3848 8206 3850 8205 3848 8194
      3816 8210 3826 8230

50
Local storm report, Jul 12, 7:51 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
751 PM EDT FRI JUL 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             CULLODEN                38.42N  82.07W
07/12/2013  E0.70 INCH       CABELL             WV   NWS EMPLOYEE

&&

EVENT NUMBER RLX1300775

JM
Local storm report, Jul 12, 7:53 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
753 PM EDT FRI JUL 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     HAIL             ST. ALBANS              38.38N  81.82W
07/12/2013  E0.25 INCH       KANAWHA            WV   NWS EMPLOYEE

&&

EVENT NUMBER RLX1300776

JM
Local storm report, Jul 12, 7:55 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
755 PM EDT FRI JUL 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 PM     FLASH FLOOD      3 SSW SISSONVILLE       38.46N  81.67W
07/12/2013                   KANAWHA            WV   911 CALL CENTER

            WATER RESCUE AT 184 KANAWHA NEAR TWO MILE RD.

&&

EVENT NUMBER RLX1300777

JM

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 2:58 PM EDTSpecial Weather StatementRLXNicholas62 min
Jul 12, 3:36 PM EDTSpecial Weather StatementRLXDoddridge, Harrison, Lewis39 min
Jul 12, 3:51 PM EDTSpecial Weather StatementRLXClay54 min
Jul 12, 4:23 PM EDTSpecial Weather StatementRLXDoddridge, Pleasants, Ritchie, Tyler37 min
Jul 12, 5:26 PM EDTSpecial Weather StatementRLXWirt49 min
Jul 12, 5:41 PM EDTSevere Thunderstorm WarningRLXJackson, Mason, Wirt, Wood49 min
Jul 12, 6:18 PM EDTSevere Thunderstorm WarningRLXJackson, Kanawha, Roane27 min
Jul 12, 6:21 PM EDTSpecial Weather StatementRLXWyoming39 min
Jul 12, 6:39 PM EDTFlash Flood WarningRLXBoone, Jackson, Kanawha, Putnam, Roane3 hr
Jul 12, 6:51 PM EDTSevere Thunderstorm WarningRLXKanawha, Putnam24 min
Jul 12, 6:57 PM EDTSpecial Weather StatementRLXPutnam33 min
Jul 12, 7:15 PM EDTSevere Thunderstorm WarningRLXKanawha, Lincoln, Putnam45 min
Jul 12, 7:47 PM EDTSpecial Weather StatementRLXCabell28 min

Nearby

Flash Flood Warnings in West Virginia, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.